# SDR CHQA200700004

- Difficulty date: January 28, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- Aircraft time: 13,322 hours, 11,487 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 3257 - IAH-MSP - WHILE CLIMBING THROUGH 3,000 FEET, RECEIVED MULTIPLE "STALL FAIL" MESSAGE ON THE EICAS.  THROUGH 3,500 FEET, HEARD A NOISE IN THE FRONT OF THE AIRCRAFT.  THE NOISE BECAME LOUDER.  LEVELED OFF AT 4,000 FEET AND NOTIFIED ATC AND BEGAN TO RUN CHECKLISTS.  SOUNDED LIKE THE RAT WAS DEPLOYED, ALSO VIBRATION ON THE COCKPIT FLOOR WHICH MATCHED NOISE OF RAT DEPLOYING.  RAN QRH AND CHECKLISTS THAT CALLED TO DISENGAGE THE STALL PTC SYSTEM.  TROUBLESHOT THROUGH THE AC/DC SYNOPTIC PAGE AND NOTICED THE ADG WAS NOT DEPLOYED ACCORDING TO THE ELECTRICAL PAGE ALTHOUGH THE SOUND WAS GETTING LOUDER.  FINISHED THE QRH AND ALL CHECKLISTS.  LANDED UNEVENTFULLY.  MAINTENANCE PERFORMED OPS CHECK OF STALL PROTECT
